# SDR COEA9901720

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10464
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: MK5327R
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 33,308 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE AUTOFEATHER LIGHT AND BELOW FLIGHT FINE LIGHT ON THE NR 1 ENGINE FLASHED SEVERAL TIMES.  PILOT ABORTED TAKEOFF AND TAXIED TO RAMP, NO ASSISTANCE REQUIRED.  MAINTENANCE TROUBLESHOT PROP SYSTEM.  SERVICED ENGINE OIL AND PERFORMED TWO ENGINE RUNS, BOTH SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE  AS A PRECAUTION THE LOW TORQUE SWITCH WAS REMOVED AND REPLACED.  (M)
